You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1961-1962/7/2
A theorem on "ordered" polynomials in a finite field
Download
PDF
- A theorem on "ordered" polynomials in a finite field
Article
Original scientific text
Title
A theorem on "ordered" polynomials in a finite field
Authors
L Carlitz
1
Affiliations
Durham, North Carolina, USA
Acta Arithmetica
1961-1962/7/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
167-172
Main language of publication
English
Published
1962
Exact and natural sciences
mathematics